# SDR DALA2017080105865

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 70,565 hours, 52,877 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Missing
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALAROUND FOUND LEFT APU ACCESS DOOR MISSING.  NO DAMAGE NOTED ON ACFT  INST LEFT APU ACCESS DOOR.
